# SDR HALA2011120800573

- Difficulty date: December 8, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 97,351 hours, 18,349 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Switch
- Part number: 43367310044026
- Condition: Inoperative
- Location: Boost Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - LEFT AFT BOOST PUMP SWITCH INOPERATIVE.  R & R LEFT AFT BOOST PUMP SWITCH, SECURITY CHECKED AND OPS CHECKED OK.
